# SDR SWAA2016071353758

- Difficulty date: June 29, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 141A8310
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER FRAME CORRODED AT BS 300, WL 208.   R & R THE DOOR FRAEM IAW SRM & DWG.
